MAUDE Adverse Event Report: SYNTHES GMBH FIBULINK® SYNDESMOSIS REPAIR KIT/ TI; WASHER, BOLT NUT

SYNTHES GMBH FIBULINK® SYNDESMOSIS REPAIR KIT/ TI; WASHER, BOLT NUT
Catalog Number FGS-1100
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that on (b)(6) 2024.The patient, underwent an orif surgery for a bimalleolar fracture of the ankle.In the surgery, the lcp distal fibula plate and the fibulink were used in combination.When using the fibulink, the connection between the fibula link and tensioning cap seemed to be made, when the status was checked by image intensifier.And the surgeon also, felt the connection was made.However, it was found, that the connection was not made, when the silver and gold guide tubes were removed.The sales rep suggested, that the surgeon reinsert the silver and gold guide tubes, reattach the tensioning cap.And then remove the tibia screw.However, the surgeon abandoned those procedures, because of the limited hemodilution time and procedural difficulties.The surgeon remained the tibia screw in the bone and closed the wound.The surgery was completed successfully within 30 minutes delay.The surgeon determined, that there was little instability between the tibia and fibula.And that fixation had no problem.The plate was used in combination of the fibulink, but had no problem.The surgeon commented, that the sensations felt with the demonstration products were different from those felt, during an actual operation, making it difficult.No further information is available.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: additional narrative: if information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the patient was stable.No other medical intervention was required and no removal surgery was performed.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post-market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review: part # fgs-1100; synthes lot # 23e016; supplier lot # 23e016; release to warehouse date: 01 nov 2023.Supplier: (b)(4).No ncr's generated during production.Dhr result retrieved from pi-(b)(4).Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FIBULINK® SYNDESMOSIS REPAIR KIT/ TI
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20691077
Report Number8030965-2024-13952
Device Sequence Number18274963
Product Code HTN
UDI-Device Identifier00863176000317
UDI-Public(01)00863176000317(17)261101(10)23E016
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFGS-1100
Device Lot Number23E016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale